Patient :Hello! On August 3rd I had unprotected sex 3 times with my boyfriend. I was/am taking the birth control pill. I typically take it around when I go to
Bed so sometimes the time isn't consistent I guess. I think I had a period a few weeks after sex but I don't know if it was a period. I've continued taking my pills, but I've been nauseas, tired, and really hungry. I've also noticed recently about a week or 2 ago, an on and off brownish discharge. I've also been feeling sick. Is it possible I could be pregnant? I'm confused.
Symptoms: Nausea, fatigue, brownish discharge, increase in appetite,
thanks for contacting askthedoctor.com
Considering the fact that you have been on birth control and have been regular then chances of ovulation are bleak and hence the fertilisation and thereafter pregnancy.
But there are chances of birth control failure in cases where you may have forgotten to take the pill and may had had breakthrough bleed which you term as periods .
Secondly as you continued to take your pills , now the symptoms you are experiencing could be premenstrual syndrome , which is most likely. However if pregnancy is suspected , then a urine pregnancy test may be done after 7 days of your missed period to rule out pregnancy.
I hope i have answered your query in detail.
Wishing you good health ,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.